MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While on the phone with dario's representative, the user reported receiving inconsistent bg readings from the same finger prick within one minute, as follows: 189 mg/dl and 158 mg/dl.Another instance involved bg readings of 120 mg/dl followed by 146 mg/dl.As per the user's request, dario's control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, dario's representative followed up with the user, who reported testing his test strips with the control solution and his dario meter read within range for both tests.The user also reported that the following morning, he tested his bg and received from his dario meter a fasting reading of 124 mg/dl and a bg reading of 143 mg/dl after breakfast.The user reported that these readings are in normal range for him and that his bg reading issue was resolved.There is not enough information regarding the meter and old strips available to further investigate this case.
 
Event or Problem Description
On march 8th, the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported receiving bg readings that were highly variable when using his dario meter.Due to the above, the user requested control solution.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21,
IS  3079821,
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key24794457
Report Number3010606081-2026-00023
Device Sequence Number8805863
Product Code NBW
UDI-Device Identifier00850065006741
UDI-Public850065006741
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale